MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42103E-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 10 ml bd syringe 0.9%, sodium chloride injection, lot 9099604, exp 2022-03-31.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Although requested, patient demographic details were not provided.
 
Event or Problem Description
The customer notified bd with a reported issue of a set leaking at the fixed collar above spin collar.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of a set leaking at the fixed collar above spin collar was confirmed due to a leak from the set¿s male luer.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Clear fluid was observed inside the tubing throughout the set.No damages or anomalies were observed during inspection.Functional testing was performed and a leak was observed from the gap within the collar of the 2-piece male luer and the outer walls of the male luer¿s inlet port.Closer inspection confirmed that the leak was observed from the male luer component.The set was pressure tested and the set leaked from within the male luer¿s collar and no other leaks were observed.The root cause of the leak is due to a supplier manufacturing error by supplier.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8753172
Report Number9616066-2019-01712
Device Sequence Number16625680
Product Code FPA
UDI-Device Identifier10885403225840
UDI-Public10885403225840
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42103E-07
Device Catalogue Number42103E-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EL-NC1001,BD 10 ML FLUSH SYRINGE; EL-NC1001,BD 10 ML FLUSH SYRINGE